Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How to reduce swelling and bruise in leg caused after falling from horse?

Hello, My names ally. On Sunday i road this horse and i got bucked off but i cant remember my leg getting hit and the side i fell on was the opisite to the one thats swollen and brused, the first few days i couldnt put a tiny bit of weight on, the brusing has came out a dark blue. ive put frozen peas on my calf but the swelling just wont go down what shal i do?
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Dear Sir/ Madam
Thanks for writing to us.
1. First of all you need to see your doctor or orthopedician to rule out a serious bone or ligament injury.
2. If already 24 hours have elapsed, you can try moist heat application on the area. Take hot water in a bucket, add common salt to it and put a towel in it. put this towel on affected area but be careful that it should not be intolerably hot. You can also get a prescription of non-steroidal anti inflammatory drug from your local doctor.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor